Finite type conditions for real hypersurfaces

John P D'Angelo

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)59-66
Number of pages8
JournalJournal of Differential Geometry
Volume14
Issue number1
DOIs
StatePublished - Jan 1 1979

Fingerprint

Real Hypersurfaces
Finite Type

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Finite type conditions for real hypersurfaces. / D'Angelo, John P.

In: Journal of Differential Geometry, Vol. 14, No. 1, 01.01.1979, p. 59-66.

Research output: Contribution to journalArticle

D'Angelo, John P. / Finite type conditions for real hypersurfaces. In: Journal of Differential Geometry. 1979 ; Vol. 14, No. 1. pp. 59-66.
@article{220339e52de841ff97bf9f6e7297d018,
title = "Finite type conditions for real hypersurfaces",
author = "D'Angelo, {John P}",
year = "1979",
month = "1",
day = "1",
doi = "10.4310/jdg/1214434851",
language = "English (US)",
volume = "14",
pages = "59--66",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Finite type conditions for real hypersurfaces

AU - D'Angelo, John P

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=33747548382&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747548382&partnerID=8YFLogxK

U2 - 10.4310/jdg/1214434851

DO - 10.4310/jdg/1214434851

M3 - Article

VL - 14

SP - 59

EP - 66

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -